# SDR MASA200501001

- Difficulty date: December 6, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 12,314 hours, 11,708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 8998
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,526 hours, 1,629 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2994 DTW.  NR 2 ENG THRUST REVERSER DISAGREE.  MAINTENANCE REMOVED AND REPLACED TOP O/B STOW TRANSIT SWITCH.
